The Annals of Mathematical Statistics

On the Integral Equation of Renewal Theory

Willy Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 12, Number 3 (1941), 243-267.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731708

Digital Object Identifier
doi:10.1214/aoms/1177731708

Mathematical Reviews number (MathSciNet)
MR5419

Zentralblatt MATH identifier
0026.23001

JSTOR
links.jstor.org

Citation

Feller, Willy. On the Integral Equation of Renewal Theory. Ann. Math. Statist. 12 (1941), no. 3, 243--267. doi:10.1214/aoms/1177731708. https://projecteuclid.org/euclid.aoms/1177731708


Export citation